RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 265, Number 3, Pages 605–607 (Mi dan45468)  

PHYSICS

On the wave excitation of oscillation of an oscillator with discrete series of stable amplitudes

D. B. Duboshinskii, Ya. B. Duboshinskii


Full text: PDF file (369 kB)

Document Type: Article
UDC: 530.1.534.14
Presented: Yu. B. Kobzarev
Received: 15.10.1981

Citation: D. B. Duboshinskii, Ya. B. Duboshinskii, “On the wave excitation of oscillation of an oscillator with discrete series of stable amplitudes”, Dokl. Akad. Nauk SSSR, 265:3 (1982), 605–607

Citation in format AMSBIB
\Bibitem{DubDub82}
\by D.~B.~Duboshinskii, Ya.~B.~Duboshinskii
\paper On the wave excitation of oscillation of an oscillator with discrete series of stable amplitudes
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 265
\issue 3
\pages 605--607
\mathnet{http://mi.mathnet.ru/dan45468}


Linking options:
  • http://mi.mathnet.ru/eng/dan45468
  • http://mi.mathnet.ru/eng/dan/v265/i3/p605

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:2
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019